advertisement
Question
Posted by: Concerned | 2010/02/05

Simply Slim

SS are using a ' doctor'  Pieta Serfontein to answer all customers medical conditions. He works at AHN Pharma but seeing as he is not a practicing doctor with ongoing CPD ...is this ethical?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Concerned
The Medicines Control Council (MCC) suspended sales of Simply Slim on Friday the 5th January 2010 because this product was found to contain approx. double the dose of sibutramine found in those slimming pills that contain sibutramine which are available with a doctor's prescription. The ethics of this and all the other 'quick fix' and over-the-counter slimming pills are indeed a problem that has been left unattended for far too long. Perhaps the Simply Slim saga will make the MCC more proactive in future.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: J | 2010/02/08

I' d say you should see a doctor about ongoing symptoms from SS.

Reply to J
Posted by: Cal | 2010/02/07

I used ss for 5 days and I am having trouble breathing, My blood pressure was 77 over 66 and i am still light headed and batttling to breathe. Since reading up on the internet about ss I have been off it for 2 days. I am an avid gym goer now i cant walk down my passage without difficulty breathing. My question  when (if ever) will I be back to normal.? I want to go back to gym and carry on with my life, but I can barely do anything. Please help.

Reply to Cal
Posted by: DietDoc | 2010/02/06

Dear Concerned
The Medicines Control Council (MCC) suspended sales of Simply Slim on Friday the 5th January 2010 because this product was found to contain approx. double the dose of sibutramine found in those slimming pills that contain sibutramine which are available with a doctor's prescription. The ethics of this and all the other 'quick fix' and over-the-counter slimming pills are indeed a problem that has been left unattended for far too long. Perhaps the Simply Slim saga will make the MCC more proactive in future.
Best regards
DietDoc

Reply to DietDoc
Posted by: Craig Oosthuizen | 2010/02/05

I was getting a severe ' tingling'  feeling in my face accompanied with light headedness. I was feeling extremely ' bad' .
Only when I took the these capsules though.
Advice please!
Craig.

Reply to Craig Oosthuizen
Posted by: Aims | 2010/02/05

Concerned

Did you see the artical in the Beeld today: " Simply Slim van die rakke af" . It has been banned from SA.

Regards
Aims

Reply to Aims
Posted by: Aims | 2010/02/05

Concerned

Did you see the artical in the Beeld today: " Simply Slim van die rakke af" . It has been banned from SA.

Regards
Aims

Reply to Aims

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement